# SDR GTIA20130610350

- Difficulty date: June 11, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 28,002 hours, 13,449 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Indicator
- Part number: C16221WB01
- Part serial: C16221010046
- Condition: Inoperative
- Part time: 15,388 hours, 7,353 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT,  ISIS AIRSPEED INDICATION DISAPPEARS AND RED BOX WITH SPD DISPLAYED.  FOUND CLOG ON PITOT 3.  CLEANED PITOT PROBE IAW AMM 34-10-00 AND DRAIN AND FLUSH IAW AMM 34-22-25. INDICATOR REPLACED IAW AMM.
